# SDR DALA106863306

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 27,194 hours, 3,661 cycles
- Engine: Pwa PW4168A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F

## Discrepancy

DURING CRUISE, OVEN NR 2 POSITION 1-6 OVERHEATED, THE FOOD BEGAN TO SMOKE AND LAVATORY SMOKE DETECTOR WENT OFF.  THE OVEN CIRCUIT BREAKER WAS PULLED AND 2 HALON BOTTLES WERE DISCHARGED INTO OVEN AND THE SMOKE QUICKLY DISIPATED.  FLIGHT CONTINUED TO DESTINATION AND LANDING WAS UNEVENTFUL.  OVEN WAS REPLACED AND OK FOR SERVICE.
